# SDR FDEA2019122643287

- Difficulty date: December 24, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,668 hours, 20,106 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Part number: A5777101000600
- Part serial: TS0320
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 SPOILER CENTER HINGE ARM LOWER SURFACE FOUND DELAMINATION.  REPAIRED THE LT NR 4 SPOILER DELAMINATED CENTER HINGE ARM LOWER SURFACE PER EA:6-5750-T0351506 P1 & SB:A300-57-6082 R03 PARA 3F (2)(G).  TITLE: WING - FLIGHT SURFACES - LT NR 4 SPOILER CENTER HINGE ARM LOWER SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692.  THE REPAIR CATEGORY "A", MAJOR REPAIR IAW GMM 6-2-100.
